MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE,ROCKER,HOLS,ULTRACLN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY GOLDLINE,ROCKER,HOLS,ULTRACLN; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 131307A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event of ¿insufficient heat seal¿ is confirmed.One 131307a returned unopened in original packaging.The lot number of the device 201904044 was verified.A visual inspection found the clear side of packaging and paper side was separating, causing a gap in the seal.A functional test was performed which indicated the packaging of the device had an insufficient heat seal, the seal had separated causing dye to leak into the gap.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of (b)(4) complaints, regarding 165 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the ifu the user is advised that these devices should be inspected before each use.Visually examine the devices for obvious physical damage including cracked, broken or otherwise distorted plastic parts.Damage including cuts, punctures, nicks, abrasions, unusual lumps significant discoloration.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device,131307a, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
GOLDLINE,ROCKER,HOLS,ULTRACLN
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
MDR Report Key12370407
Report Number3007305485-2021-00348
Device Sequence Number17226854
Product Code GEI
UDI-Device Identifier30653405056632
UDI-Public(01)30653405056632(17)240402(10)201904044
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K791137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/02/2024
Device Model Number131307A
Device Catalogue Number131307A
Device Lot Number201904044
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1